Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Dense morphisms in commutative Banach algebras


Authors: Gustavo Corach and Fernando Daniel Suárez
Journal: Trans. Amer. Math. Soc. 304 (1987), 537-547
MSC: Primary 46J15; Secondary 19K99, 32E25
DOI: https://doi.org/10.1090/S0002-9947-1987-0911084-4
MathSciNet review: 911084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a new notion of stability we compute exactly the stable rank of the polydisc algebra, extend Oka's extension theorem to $ n$-tuples of functions without common zeros and give an estimation for a question raised by Swan concerning the stable rank of a dense subalgebra of a given Banach algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46J15, 19K99, 32E25

Retrieve articles in all journals with MSC: 46J15, 19K99, 32E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1987-0911084-4
Article copyright: © Copyright 1987 American Mathematical Society